# SDR 9622799974

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON LONGERON 29R AND ON ITS END FITTING FS 218 TO 237.  REPLACED THE FITTING (P/N 4912261-1) AND REPAIRED THE LONGERON (P/N 2777922-3) PER SRM 51-30-2.
